# SDR AWXA0001398

- Difficulty date: February 21, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Part number: 311A1450
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON SKIN DOUBLER CRACKED .4 AT OUTBOARD SIDE OF PANEL 5828R ACCESS OPENING.  REPAIRED IAW BOEING SERVICE BULLETIN 737-54-1035; INSTALLED ACCESS DOOR MODIFICATION IAW ER 03-5433-01037-04.
